# SDR 98ZZZX1382

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N909J
- Make and model: Beech B200
- Aircraft serial: BB1579
- System (JASC): 2612 · Fire Detection
- Part: Stand-Off
- Part number: 1179100531
- Condition: Broken
- Location: Lt/Rt Eng Det
- Part time: 249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAND-OFF FOR FIRE PROTECTION SENSOR FOUND BROKEN ON RT AND LT ENGINES.  STAND-OFF IS BOLTED TO EXHAUST STACK FLANGE BOLT AND ADEL CLAMP FOR SENSOR.
